MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC TI MATRIXMIDFACE SCREW SELF-TAPPING 3MM; BONE PLATE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC TI MATRIXMIDFACE SCREW SELF-TAPPING 3MM; BONE PLATE
Model Number 04.503.203.01
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional device product code: dzl.Complainant part is not expected to be returned for manufacturer review/investigation.(b)(4).Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on an unknown date, the patient underwent a removal of cranios reinforced fast set putty, one (1)titanium matrixneuro reconstruction mesh, one (1) 3mm titanium matrix midface screw, one (1) 10mm titanium matrix midface screw, and one (1) 4mm titanium matrix midface screw due to c difficile infection postoperatively.Original date of surgery was on (b)(6) 2015.The patient was on a cephalexin antibiotic therapy due to complication known on (b)(6) 2015.It is unknown if there was surgical delay.Procedure and patient outcome was unknown.This report is for one (1) ti matrixmidface screw self-tapping 3mm.This is report 3 of 5 for (b)(4).

Brand Name
TI MATRIXMIDFACE SCREW SELF-TAPPING 3MM
Common Device Name
BONE PLATE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key9587494
Report Number2939274-2020-00179
Device Sequence Number3389033
Product Code JEY
UDI-Device Identifier10887587018720
UDI-Public(01)10887587018720
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K050608
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/17/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number04.503.203.01
Device Catalogue Number04.503.203.01
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/17/2019
Initial Report FDA Received Date01/14/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age18 YR